| Catalog Number |
CDC-42703-P1A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "inserter wasn't able to advance catheter over wire.They hadn't kept the wire /needle and she wasn't sure of the physician.This is a small community hospital.Nurse had no real information other than the wire kinked." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn# (b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.A device history record review could not be performed as no lot number was provided by the customer.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: udi number unavailable as complainant did not report a lot number.
Event or Problem Description